Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 4

All articles in this issue are freely accessible.

An application of Ramsey’s Theorem to the Banach Contraction Principle
James Merryfield, Bruce Rothschild and James D. Stein Jr..
Proc. Amer. Math. Soc. 130 (2002), 927-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873763
A question of B. Plotkin about the semigroup of endomorphisms of a free group
Edward Formanek.
Proc. Amer. Math. Soc. 130 (2002), 935-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873764
Invariant ideals of abelian group algebras under the multiplicative action of a field. I
D. S. Passman and A. E. Zalesskii.
Proc. Amer. Math. Soc. 130 (2002), 939-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873765
Invariant ideals of abelian group algebras under the multiplicative action of a field. II
J. M. Osterburg, D. S. Passman and A. E. Zalesskii.
Proc. Amer. Math. Soc. 130 (2002), 951-957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873766
Linear systems on abelian varieties of dimension $2g+1$
Jaya N. Iyer.
Proc. Amer. Math. Soc. 130 (2002), 959-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873767
Interpretation of the deformation space of a determinantal Barlow surface via smoothings
Yongnam Lee.
Proc. Amer. Math. Soc. 130 (2002), 963-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873768
Periods of mirrors and multiple zeta values
Michael E. Hoffman.
Proc. Amer. Math. Soc. 130 (2002), 971-974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873769
On the secant varieties to the tangential varieties of a Veronesean
M. V. Catalisano, A. V. Geramita and A. Gimigliano.
Proc. Amer. Math. Soc. 130 (2002), 975-985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873770
Sphere-preserving maps in inversive geometry
A. F. Beardon and D. Minda.
Proc. Amer. Math. Soc. 130 (2002), 987-998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873771
Regularity of viscosity solutions of a degenerate parabolic equation
Yun-Guang Lu and Liwen Qian.
Proc. Amer. Math. Soc. 130 (2002), 999-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873772
Lower estimate for the integral means spectrum for $p=-1$
Ilgiz Kayumov.
Proc. Amer. Math. Soc. 130 (2002), 1005-1007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873773
The uncertainty principle on Riemannian symmetric spaces of the noncompact type
J. Sengupta.
Proc. Amer. Math. Soc. 130 (2002), 1009-1017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873774
On the horocyclic coordinate for the Teichmüller space of once punctured tori
Hideki Miyachi.
Proc. Amer. Math. Soc. 130 (2002), 1019-1029
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1873775
Oversampling and preservation of tightness in affine frames
Raquel G. Catalán.
Proc. Amer. Math. Soc. 130 (2002), 1031-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873776
Rigidity of proper holomorphic mappings between equidimensional bounded symmetric domains
Zhen-Han Tu.
Proc. Amer. Math. Soc. 130 (2002), 1035-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873777
A criterion for correct solvability of the Sturm-Liouville equation in the space $L_{p}(R)$
N. Chernyavskaya and L. Shuster.
Proc. Amer. Math. Soc. 130 (2002), 1043-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873778
Real analytic solutions of parabolic equations with time-measurable coefficients
Jay Kovats.
Proc. Amer. Math. Soc. 130 (2002), 1055-1064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873779
A note on idempotents in finite AW*-factors
Gabriel Nagy.
Proc. Amer. Math. Soc. 130 (2002), 1065-1071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873780
ACL homeomorphisms and linear dilatation
S. Kallunki and O. Martio.
Proc. Amer. Math. Soc. 130 (2002), 1073-1078
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873781
Time delayed parabolic systems with coupled nonlinear boundary conditions
C. V. Pao.
Proc. Amer. Math. Soc. 130 (2002), 1079-1086
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873782
Exactness of one relator groups
Erik Guentner.
Proc. Amer. Math. Soc. 130 (2002), 1087-1093
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873783
New proof of the cobordism invariance of the index
Maxim Braverman.
Proc. Amer. Math. Soc. 130 (2002), 1095-1101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873784
Extinction and decay estimates for viscous Hamilton-Jacobi equations in $\mathbb{R}^{N}$
Said Benachour, Philippe Laurençot and Didier Schmitt.
Proc. Amer. Math. Soc. 130 (2002), 1103-1111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873785
A simple proof of Bailey’s very-well-poised $_{6}𝜓_{6}$ summation
Michael Schlosser.
Proc. Amer. Math. Soc. 130 (2002), 1113-1123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873786
Sequentially independent effects
Stan Gudder and Gabriel Nagy.
Proc. Amer. Math. Soc. 130 (2002), 1125-1130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873787
An expression of spectral radius via Aluthge transformation
Takeaki Yamazaki.
Proc. Amer. Math. Soc. 130 (2002), 1131-1137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873788
The diffeomorphism type of certain $S^{3}$-bundles over $S^{4}$
Marc Sanchez and Frederick Wilhelm.
Proc. Amer. Math. Soc. 130 (2002), 1139-1143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873789
On the volume and the Gauss map image of spacelike hypersurfaces in de Sitter space
Juan A. Aledo and Luis J. Alías.
Proc. Amer. Math. Soc. 130 (2002), 1145-1151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873790
Problèmes de petites valeurs propres sur les surfaces de courbure moyenne constante
Philippe Castillon.
Proc. Amer. Math. Soc. 130 (2002), 1153-1163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873791
Almost positive curvature on the Gromoll-Meyer 7-sphere
J.-H. Eschenburg.
Proc. Amer. Math. Soc. 130 (2002), 1165-1167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873792
On Legendrian knots and polynomial invariants
Emmanuel Ferrand.
Proc. Amer. Math. Soc. 130 (2002), 1169-1176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873793
Natural examples of $\boldsymbol{Π}_{5}^{0}$-complete sets in analysis
Nikolaos Efstathiou Sofronidis.
Proc. Amer. Math. Soc. 130 (2002), 1177-1182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873794
Strongly meager sets of real numbers and tree forcing notions
Andrzej Nowik and Tomasz Weiss.
Proc. Amer. Math. Soc. 130 (2002), 1183-1187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873795
On perfectly meager sets
Tomek Bartoszynski.
Proc. Amer. Math. Soc. 130 (2002), 1189-1195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873796
Notes on a $C_0$-group generated by the Lévy Laplacian
Dong Myung Chung, Un Cig Ji and Kimiaki Saitô.
Proc. Amer. Math. Soc. 130 (2002), 1197-1206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873797
A Bernstein type theorem for minimal volume preserving maps
Lei Ni.
Proc. Amer. Math. Soc. 130 (2002), 1207-1210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873798
Schur orthogonality relations and invariant sesquilinear forms
Robert W. Donley Jr..
Proc. Amer. Math. Soc. 130 (2002), 1211-1219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873799
Epimorphism sequences between hyperbolic 3-manifold groups
Teruhiko Soma.
Proc. Amer. Math. Soc. 130 (2002), 1221-1223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873800
$\mathbb{N}$-compactness and weighted composition maps
Jesús Araujo.
Proc. Amer. Math. Soc. 130 (2002), 1225-1234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873801
On the relation between the A-polynomial and the Jones polynomial
Razvan Gelca.
Proc. Amer. Math. Soc. 130 (2002), 1235-1241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873802
Powers of $\mathbb N^{*}$
Ilijas Farah.
Proc. Amer. Math. Soc. 130 (2002), 1243-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873803
Games of length $𝜔⋅2$
Benedikt Löwe and Philipp Rohde.
Proc. Amer. Math. Soc. 130 (2002), 1247-1248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1873804